Simplifying quantum logic using higher-dimensional Hilbert spaces

BP Lanyon, M Barbieri, MP Almeida, T Jennewien, TC Ralph, KJ Resch, GJ Pryde, JL O'Brien, A Gilchrist, AG White

Research output: Contribution to journalArticle (Academic Journal)peer-review

424 Citations (Scopus)
Translated title of the contributionSimplifying quantum logic using higher-dimensional Hilbert spaces
Original languageEnglish
Pages (from-to)134 - 140
Number of pages7
JournalNature Physics
Volume5
DOIs
Publication statusPublished - Dec 2008

Cite this